# SDR DALA2015051703321

- Difficulty date: May 17, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 53,497 hours, 23,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Empty
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DEPLETED 4L DOOR ASSIST BOTTLE IAW AMM 52-11.  INSTALLED NEW A ASSIST BOTTLE IAW MM 52-11.
